# SDR UIEA2018022200263

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 67,335 hours, 14,507 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 97980612
- Part serial: 1598C
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOPERATIVE.  REMOVED AND REPLACED APU SURGE VALVE IAW AMM 49-53-01, PERFORMED ENG START & RUN USING APU IAW AMM 71-00-00. BOTH ENGINE STARTS GOOD WITH NO DEFECTS NOTED.
